Pacific Journal of Mathematics

Limit sets of power series outside the circles of convergence.

Charles K. Chui and Milton N. Parnes

Article information

Source
Pacific J. Math., Volume 50, Number 2 (1974), 403-423.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102913228

Mathematical Reviews number (MathSciNet)
MR0352428

Zentralblatt MATH identifier
0278.30003

Subjects
Primary: 30A12

Citation

Chui, Charles K.; Parnes, Milton N. Limit sets of power series outside the circles of convergence. Pacific J. Math. 50 (1974), no. 2, 403--423. https://projecteuclid.org/euclid.pjm/1102913228


Export citation

References

  • [1] J. W. S. Cassels, An Introductionto DiophantineApproximation,Cambridge Uni- versity Press, 1957.
  • [2] C. K. Chui and M. N. Parnes, Approximationby overconvergence of a power series, J. Math. Analysis and Applications, 36 (1971), 692-696.
  • [3] K. L. Chung and W. H. J. Fuchs, On the distribution of values of sums of random variables, Memoirs, of the American Mathematical Society, No. 6, 1951.
  • [4] P. Dienes, The Taylor Series.Oxford University Press, 1931.
  • [5] E. Hille, Analytic Function Theory, Vol. 2, Ginn and Co., 1962.
  • [6] R. Parikh and M. N. Parnes, Conditional probability can be defined for all pairs of sets of reals, Advances in Mathematics, 9 (1972), 313-315.
  • [7] R. Parikh and M. N. Parnes, Conditional Probability and Uniform Sets I, Springer Lecture Note Series, Proc. Conference on Nonstandard Analysis, Victoria, B. C, 1972, P. Loeb, Editor. To appear.
  • [8] T. Shimizu, On some power series and their sections II, Japan J. Math., 5 (1928), 153-162.
  • [9] M. Tsuji, On a power series which has only algebraic singularitieson its con- vergence circle IV, Japan J. Math., 5 (1928), 163-184.